Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from stomach pain, loose motion, nausea. Not cured by norflox and antibiotics. Is it due to ulcer?

Hi this is vaisak sundar,i am suffering from stomash pain from past two weeks,and also i am having looose motion only in the morning time and also intermittentent loosemotion and vomitting sensations it due to ulcer i was having loosemotion problems frm past 6 months.when i consult the doctors,they use to give norflox or some other antibiotics .but once the course is over it will again start after some now pain has also started and these medicines are not helpful.please guide me
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Frequent episodes of loose stools since six months needs to be investigated.
All your complaints suggest indicate sub-acute infection.

You need to have stool analysis to identify organism, consult your doctor and plan for colonoscopy to identify irritable bowel syndrome. If ulcers or other lesions are present it will be visible during colonoscopy. You should also undergo ultrasound abdomen and pelvis scan will help identify sub-acute infection.

Norflox alone is not sufficient. You will also need anti-parasitic medication.

Avoid spicy food.

Hope I have answered your query. If you have any further questions I will be happy to help. Wish you good health.

Dr. Narasimha G L
Answered: Wed, 21 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor